Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Simple Proof of the Quintuple Product Identity

L. Carlitz and M. V. Subbarao
Proceedings of the American Mathematical Society
Vol. 32, No. 1 (Mar., 1972), pp. 42-44
DOI: 10.2307/2038301
Stable URL: http://www.jstor.org/stable/2038301
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Simple Proof of the Quintuple Product Identity
Preview not available

Abstract

We show here that the important Watson-Gordon five product combinatorial identity can, in fact, be deduced as a very simple and natural corollary to the classical Jacobi triple product identity.

Page Thumbnails

  • Thumbnail: Page 
42
    42
  • Thumbnail: Page 
43
    43
  • Thumbnail: Page 
44
    44